# SDR DL757980738

- Difficulty date: April 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607DL
- Make and model: Boeing 757232
- Aircraft serial: 22814
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY ESCAPE PATH MARKING SYSTEM FLOOR WIRING EXPOSED, SOME LIGHTS INOP.  REPAIRED FLOOR PROX EMERG ESCAPE PATH TRACK WIRING AND REPLACED F/C POWER SUPPLY MODULE,  ALL OPN NOW NORMAL.
